# SDR UIEA2014040300137

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 63,836 hours, 10,136 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STEERABLE PDU AT 5R FAILED DURING NOSE LOADING, CAUSED STRONG ELEC SCENT IN UPPER DECK & FLIGHT DECK AFTER FAILURE, UPON INSPECTION FOUND BREAKER OPEN.  NOTIFIED MCC OF ISSUE & SCENT DEFERRED PDU IAW MEL 25-53-01.  BREAKER OPENED & RAISED MDDR 4732.
